MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 DUAL MOBILITY LINER 42MM E; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 DUAL MOBILITY LINER 42MM E; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Impaired Healing (2378)
Date of Event 07/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device will not be returned for analysis, as the device remains implanted; however, an investigation of the reported event is in progress.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2021-02456, 0001822565-2021-02306, 0001822565-2021-02311.
 
Event or Problem Description
It was reported that approximately 23 days post implantation, the patient experienced delayed wound healing requiring a fine needle aspiration of the joint.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Approximately 3 weeks postop, the patient was found to have delayed/altered wound healing.An aspiration of the joint was performed, and the patient was placed on oral antibiotics.The aspiration results were negative for infection, and by the 1 month postop visit, the incision was demonstrating progressive healing without further complication.It is expected that a wound heals in stages and should be of normal appearance related to the timeframe since the incision was made.A surgical wound should be well approximated without redness, warmth, swelling and/or purulent drainage for the duration of its healing.The expression wound concerns or non-healing wound would imply that the appearance of the wound deviates from what a surgical wound should appear as.It may be red, have drainage, additional pain, warmth and swelling as well as healing time may be delayed.This deviation signifies an alteration in the wound healing process.The root cause of the reported event was determined to be unrelated to the implanted zimmer biomet device; therefore, a review of the device history records will not be performed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that approximately 23 days post implantation, the patient experienced delayed wound healing requiring a fine needle aspiration of the joint.Results were negative for deep infection, oral antibiotics were completed, and the incision is healing as expected at the most recent follow up.No further event information available at the time of this report.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.

Brand Name
G7 DUAL MOBILITY LINER 42MM E
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12342262
Report Number0001825034-2021-02455
Device Sequence Number14279968
Product Code LPH
UDI-Device Identifier00880304703513
UDI-Public(01)00880304703513(17)310510(10)959530
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K150522
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number110024463
Device Lot Number959530
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/27/2021
Supplement Date Received by Manufacturer08/04/2021
02/02/2023
Initial Report FDA Received Date08/19/2021
Supplement Report FDA Received Date08/31/2021
02/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CAT#: 00877502801 BIOLOX TAPER LOT#: 3052505; CAT#: 110010244 G7 SHELL LOT#: 64911675; CAT#: 110031011 VIVACIT-E BEARING LOT#: 64934223; CAT#: 574101010 AVENIR COMPLETE LOT#: 3048528; CAT#: 00877502801 BIOLOX TAPER LOT#: 3052505; CAT#: 110010244 G7 SHELL LOT#: 64911675; CAT#: 110031011 VIVACIT-E BEARING LOT#: 64934223; CAT#: 574101010 AVENIR COMPLETE LOT#: 3048528
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexFemale
Patient Weight61 KG